ابتدائی صفحہ
فہرست مجلہ جات
Proceedings of the Pakistan Academy of Sciences
Volume 51
مقالہ جات
مقالے کی معلومات
Proceedings of the Pakistan Academy of Sciences
مجلہ
Volume 51
جلد
Issue 3
شمارہ
Regular
مقالے کی قسم
English
زبان
تازہ ترین جلد
PROC. OF THE PAS: A; 58
(
2021
)
PROC. OF THE PAS: B; 58,
(
2021
)
PROC. OF THE PAS: B; 58
(
2021
)
Generalized Ostrowski Type Inequalities on Time Scales with Applications
Sabir Hussain
Khurrem Shehzad
تلخیص
Generalized Ostrowski type inequalities for function of three independent variables on time scales are derived that generalized some existing and classical inequalities with some applications for generalized polynomials.
Download
کلیدی الفاظ
Ostrowski inequality; generalized polynomial; Time scales; rd-continuous function
برائے حوالہ
Sabir Hussain, Khurrem Shehzad. (2014) Generalized Ostrowski Type Inequalities on Time Scales with Applications, , Volume 51, Issue 3.
Views
217
Downloads
29
پچھلا مقالہ
اگلا مقالہ